# SDR SWAA2025082698537

- Difficulty date: August 3, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,624 hours, 14,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE COMMON TO THE FUEL TANK AT STA.663 LBL 60 SHOWS INDICATION OF A DEFECT USING HFEC. (M).   HFEC HOLE PROBE INSPECTION OF FASTENER HOLE COMMON TO THE REPAIR AREA PER BOEING NDT MANUAL PART 6;51-00-00 PROCEDURE 16 INDICATES DEFECT.   FASTENER HOLE REPAIRED PER EA 25-157-02112.
